|Going for my first New-Fill!!
Oct 24, 2001
I have scheduled an appointment in New York City next Monday (Oct 29th) with Dr. Frechette for my first New-Fill facial treatment. I called and spoke with Dr. Frachette personally and feel very comfortable with him. I am a little anxious in anticipation of taking this first step. I am 50 years old, have been HIV+ since the mid-80's, and am experiencing what I believe is moderate facial wasting. I am currently undetectable, t-cells in the 500's, with no O.I.s Currently on Viramune and Combivir and doing well. For others like myself who have read about New-Fill in this forum, I will write back and let you know about the first visit.
Thank you for being here.
P.S. I think I might take an Atavan to calm my nerves prior to the treatment. I didn't ask the doctor, but do you think it would be o.k.?
Response from Dr. Fisher
Good luck with your treatment. I cannot give you any advice re taking ativan. Talk to your MD. AF
too many sweets
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Hpv After Licking Penis Sign Of HIV AIDS
- Itchy Skin After Touching Skin Sign Of HIV AIDS
- Pain In Penis After Licking Penis Worried I Have HIV
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.